Sorry you've already had to go through so much already and are facing a decision about even more.
I wanted to ask... if you're on Tamoxifen, why is it an issue that your estrogen level is up? The Tamoxifen would oppose the estrogen in your breast tissue... if necessary, you could increase the dosage of Tamoxifen, since you sound like you're doing well on it. (Kudos to you - I wasn't able to tolerate it
.) You might have to be very careful to have your uterus checked periodically (sometimes this is done by ultrasound) because Tamoxifen does cause an increased risk of endometrial cancer.
At 50, you are probably close to menopause... I would think the goal would be to just do something short term to get you there, and then switch over to Arimidex or other aromatase inhibitor? I just think it sounds like removing your ovaries might be a bit drastic, especially given you're not a good surgical risk.
Or, you could try the Lupron... it is true that if you don't do well on it, you could just stop having the injections (whereas you can't put back ovaries that have been removed). Lupron sometimes causes symptoms of menopause; however, removing your ovaries does that pretty much all the time, and if your DR is concerned about breast cancer risk, chances are you won't be allowed to use HRT.
Another option some women have done well with is using Lupron and then something like Livial (Tibolone) to help manage menopausal symptoms. Has your DR discussed that possibility with you at all?
I hope this helps... good for you for researching your options!